# SDR SWIA200719158

- Difficulty date: October 27, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 12,919 hours, 11,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 AT FS 280 FLOORBEAM IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REPAIR PER CRJ200 REO 601R 53-11-171.
